MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-65-060-120-P6
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.The investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that prior to use, the 6.5x60mm supera self-expanding stent system (sess) was about to fall; thus the device was grabbed by the tip and the tip separated.The device was not used.There was no patient involvement.Another supera was used to successfully complete the procedure.There was no clinically significant delay in the procedure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual analysis was performed on the returned device.The reported tip separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents.The investigation determined that the reported tip separation was likely due to inadvertent mishandling prior to use.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9764312
Report Number2024168-2020-01842
Device Sequence Number13631721
Product Code NIP
UDI-Device Identifier08717648226243
UDI-Public08717648226243
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberS-65-060-120-P6
Device Catalogue NumberS-65-060-120-P6
Device Lot Number8091361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1